# SDR 2DYA202403130068

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767-300
- Aircraft serial: 24343
- Aircraft time: 62,365 hours, 35,578 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Part time: 62,365 hours, 35,578 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEND REPAIR LH WING LOWER SKIN AT WS 1040.0
